MAUDE Adverse Event Report: JOERNS HEALTHCARE DOLPHINCARE; PATIENT BED

JOERNS HEALTHCARE DOLPHINCARE; PATIENT BED
Model Number UCXTBED
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that family called in a service to have lower rails added to her dad ucxt frame because he fell out of bed on saturday evening.Her sister woke up in the middle of the night to find their dad on the floor next to the bed.Family called the paramedics to pick him up and put him back on the dolphin system.She had placed chairs next to the frame to keep him from falling out again.She said he did not need any medical attention and he was not injured.I created stat service order (b)(4) to have the lower rails placed right away.Complaint #(b)(4) was entered into our system.

Brand Name
DOLPHINCARE
Common Device Name
PATIENT BED
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bay
2100 design road
arlington, TX 76014
8008260270
MDR Report Key20541448
Report Number3009402404-2024-00044
Device Sequence Number8284900
Product Code FNL
UDI-Device Identifier00857268006004
UDI-Public00857268006004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberUCXTBED
Device Catalogue NumberUCXTBED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight150 KG